... for young adults, could this be the reason why I am loosing the affects? The first couple of days was great, My test scores went from a 30 and 60 before and after to 82 and 95 in 2 weeks on this. I am also sociable on this again, only thing now is I dont feel as focused or energetic and i've been on the 50mg dose for 7 days now. But I do feel more rested after waking up and sociable, only if the focus would come back I be good
Talk to your prescriber. You may need an ajustment as you get used to the medication. You should be focused but you shouldnt feel "wired". It should actually make you feel more calm as stimulants work differently in the ADHD brain. It helps you to filter out all those unneeded brain impulses that distract you and overwhelm your brain sending it into meltdown. You shouldnt feel stimulated, but you should have energy to do things, but not too much energy. If you feel wired, you are overmedicated. Losing focus, though, may point to needing an increase. It is not unusual to have to start at a lower dose and go up in increments slowly until you are at the right dose so be patient and keep good communication going between you and your prescribing doctor.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2011 • 12 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Is anyone on vyvanse? I'm thinkin about switching?
Posted 30 Sep 2011 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 4 Mar 2015 • 1 answer
Posted 20 Jul 2016 • 1 answer